American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2016, 4(2), 43-45
DOI: 10.12691/ajams-4-2-3
Open AccessArticle

A Common Fixed Point Result in Ordered Complete Cone Metric Spaces

K. Prudhvi1,

1Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India

Pub. Date: May 12, 2016

Cite this paper:
K. Prudhvi. A Common Fixed Point Result in Ordered Complete Cone Metric Spaces. American Journal of Applied Mathematics and Statistics. 2016; 4(2):43-45. doi: 10.12691/ajams-4-2-3

Abstract

In this paper, we prove a common fixed point theorem for ordered contractions in ordered cone metric spaces without using the continuity. Our result generalizes some recent results existing in the references.

Keywords:
fixed point common fixed point ordered cone metric space normal cone nonnormal cone

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  M. Abbas and G. Jungck, Common fixed point results for non commuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 341(2008) 416-420.
 
[2]  M. Abbas , B.E. Rhoades, Fixed and periodic point results in cone metric spaces, Appl. Math. Lett. 21(2008)511-515.
 
[3]  I. Altun, B. Damnjanovic, D. Djoric, Fixed point and common fixed point theorems on ordered cone metric spaces, Appl. Math. Lett. (2009).
 
[4]  I. Altun, B. Durmaz, Some fixed point theorems on ordered cone matric spaces, Rend. Circ. Mat. Palermo 58(2009) 319-325.
 
[5]  L.G. Huang, X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332(2)(2007) 1468-1476.
 
[6]  D. IIic, V. Rakocevic, Quasi-contraction on a cone metric space, Appl. Math. Lett.22(2009)728-731.
 
[7]  Z. Kadelburg , M. Pavlovic and S. Radenovic, Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces, Comp. and Math. with Appl. 59(2010) 3148-3159.
 
[8]  J.J. Nietro, R.R. Lopez, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22(2005)223-239.
 
[9]  A.C.M. Ran, M.C.B. Reurings, A fixed point theorem in partially ordered sets and some application to matrix equations, Proc. Amer. Math. Soc. 132.